RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 4, Pages 503–507 (Mi mz8583)  

This article is cited in 1 scientific paper (total in 1 paper)

Functions Generating Normal Toeplitz Matrices

N. L. Zamarashkin, E. E. Tyrtyshnikov, V. N. Chugunov

Institute of Numerical Mathematics, Russian Academy of Sciences

Abstract: To any complex function there corresponds a Fourier series, which is often associated with a sequence $\{T_n\}$ of Toeplitz $n\times n$ matrices. Functions whose Fourier series generate sequences of normal Toeplitz matrices are classified, and a procedure for constructing Fourier series for which the sequence $\{T_n\}$ contains an infinite subsequence of normal matrices is described.

Keywords: complex Fourier series, normal matrix, Toeplitz matrix, Hermitian Toeplitz matrix, circulant matrix

DOI: https://doi.org/10.4213/mzm8583

Full text: PDF file (421 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:4, 480–483

Bibliographic databases:

Document Type: Article
UDC: 512
Received: 17.11.2009
Revised: 08.04.2010

Citation: N. L. Zamarashkin, E. E. Tyrtyshnikov, V. N. Chugunov, “Functions Generating Normal Toeplitz Matrices”, Mat. Zametki, 89:4 (2011), 503–507; Math. Notes, 89:4 (2011), 480–483

Citation in format AMSBIB
\Bibitem{ZamTyrChu11}
\by N.~L.~Zamarashkin, E.~E.~Tyrtyshnikov, V.~N.~Chugunov
\paper Functions Generating Normal Toeplitz Matrices
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 4
\pages 503--507
\mathnet{http://mi.mathnet.ru/mz8583}
\crossref{https://doi.org/10.4213/mzm8583}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2856742}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 4
\pages 480--483
\crossref{https://doi.org/10.1134/S0001434611030199}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000290038700019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955626287}


Linking options:
  • http://mi.mathnet.ru/eng/mz8583
  • https://doi.org/10.4213/mzm8583
  • http://mi.mathnet.ru/eng/mz/v89/i4/p503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Zolotykh, V. A. Stukopin, “Asymptotics of Eigenvalues of Simple Multiloop Banded Toeplitz Matrices of a Special Type”, Math. Notes, 102:4 (2017), 575–579  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:381
    Full text:65
    References:43
    First page:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018